# SDR ASAA2023072044253

- Difficulty date: July 20, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,425 hours, 13,500 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Coupling
- Part number: 5910292
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE/TECH SERVICES REQUEST: FOLLOW-UP TO #1 ENGINE IDG FREQUENT SERVICING----(#PRI2/ETOPS)-----. GROUNDED - YES. (RESOLVED ON W/O: 1962582 TASKCARD: N/R-00002 ) FOUND #1 ENG. SERVICE FITTING LEAKING. REMOVED AND REPLACED PER. AMM 24-11-00-700-804. LEAK CHECK GOOD AT THIS TIME.
